AN INSTANCE OF NON-UNIQUENESS FOR A NON-LINEAR PARABOLIC SYSTEM OF EQUATIONS

被引:0
作者
GODUNOV, SK
机构
来源
DOKLADY AKADEMII NAUK SSSR | 1961年 / 136卷 / 06期
关键词
D O I
暂无
中图分类号
O [数理科学和化学]; P [天文学、地球科学]; Q [生物科学]; N [自然科学总论];
学科分类号
07 ; 0710 ; 09 ;
摘要
引用
收藏
页码:1281 / &
相关论文
共 50 条
[1]   AN INSTANCE OF NON-UNIQUENESS OF THE GENERALIZED SOLUTION TO A QUASILINEAR SYSTEM OF EQUATIONS [J].
VVEDENSK.ND .
DOKLADY AKADEMII NAUK SSSR, 1961, 136 (03) :532-&
[2]   AN INSTANCE OF NON-UNIQUENESS OF GENERALIZED SOLUTION TO A QUASILINEAR SYSTEM OF EQUATIONS [J].
VVEDENSKAYA, ND .
DOKLADY AKADEMII NAUK SSSR, 1961, 136 (03) :632-&
[3]   Non-uniqueness of positive ground states of non-linear Schrodinger equations [J].
Davila, Juan ;
del Pino, Manuel ;
Guerra, Ignacio .
PROCEEDINGS OF THE LONDON MATHEMATICAL SOCIETY, 2013, 106 :318-344
[4]   ON THE UNIQUENESS OF SOLUTIONS OF NON-LINEAR DEGENERATE PARABOLIC EQUATIONS [J].
DONG, GC ;
YE, QX .
CHINESE ANNALS OF MATHEMATICS SERIES B, 1982, 3 (03) :279-284
[5]   Unconditional uniqueness and non-uniqueness for Hardy-Hénon parabolic equations [J].
Chikami, Noboru ;
Ikeda, Masahiro ;
Taniguchi, Koichi ;
Tayachi, Slim .
MATHEMATISCHE ANNALEN, 2024, 390 (03) :3765-3825
[6]   Non-uniqueness for a critical non-linear heat equation [J].
Terraneo, E .
COMMUNICATIONS IN PARTIAL DIFFERENTIAL EQUATIONS, 2002, 27 (1-2) :185-218
[7]   Non-uniqueness of the positive Cauchy problem for parabolic equations [J].
Murata, M .
JOURNAL OF DIFFERENTIAL EQUATIONS, 1995, 123 (02) :343-387
[8]   Uniqueness and non-uniqueness of bounded solutions to singular nonlinear parabolic equations [J].
Punzo, Fabio .
NONLINEAR ANALYSIS-THEORY METHODS & APPLICATIONS, 2009, 70 (08) :3020-3029
[9]   NON-UNIQUENESS FOR NON-LINEAR BOUNDARY-VALUE-PROBLEMS [J].
DANCER, EN .
ROCKY MOUNTAIN JOURNAL OF MATHEMATICS, 1983, 13 (03) :401-412
[10]   ON THE NON-UNIQUENESS OF NON-LINEAR WAVE SOLUTIONS IN A VISCOUS LAYER [J].
BUNOV, AV ;
DEMEKHIN, EA ;
SHKADOV, VY .
PMM JOURNAL OF APPLIED MATHEMATICS AND MECHANICS, 1984, 48 (04) :495-499